On Orlicz-Power series spaces

Warning The system is temporarily closed to updates for reporting purpose.

Karapınar, Erdal and Zakharyuta, Vyacheslav (2010) On Orlicz-Power series spaces. Mediterranean Journal of Mathematics, 7 (4). pp. 553-563. ISSN 1660-5446

Full text not available from this repository. (Request a copy)


In this manuscript, we investigate the isomorphisms of Orlicz-Kothe sequence spaces and quasidiagonal isomorphisms of Cartesian products of Orlicz-power series spaces.
Item Type: Article
Uncontrolled Keywords: Orlicz-Kothe sequence spaces
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Vyacheslav Zakharyuta
Date Deposited: 13 Dec 2010 23:32
Last Modified: 29 Jul 2019 12:48
URI: https://research.sabanciuniv.edu/id/eprint/16111

Actions (login required)

View Item
View Item